# SDR CALA2023041001086

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 8100033801
- Condition: Cracked
- Location: 69 Rh Landscape
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G9 GALLEY LANDSCAPE ORIENTATION 2EA PROXIMITY LIGHT FOUND CRACKE D (P/N 81000-33801) REF HAECO NON-ROUTINE NO.9407542 - ORIGINATE D BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED G9 GALLEY LANDSCAPE ORIENTATIO N 2EA PROXIMITY LIGHT AND LIGHT TEST ''OK'' IAW AMM 33-51-10-962-1 73 REV 138 EC/RA:3351-01396 REV -,IDT BY EMP V903570
